# SDR SWAA2022031572031

- Difficulty date: February 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL WEB UNDER SUB THRESHOLD WEB IN AFT CARGO BAY; BS 795; RBL 20; WL 154 / [01] REMOVED FASTENERS AT WEB BS 794.37 TO 847 RBL 20 WL154 IAW SRM 51-40-02-0G-0;[02] REMOVED CORROSION ON VERTICAL WEB UNDER SUB THRESHOLD WEB IN AFT CARGO BAY BS 795 RBL20 WL157;MEASURES L: 4.4' W: 2.2' D: .023; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 STEP 4.G(2)(B) CALIBRATED TOOL ID :ATS601; S/N:87172291; DUE: 05/2022;[03] REMOVED FLOOR STRUCTURE STRAP AT BS 774-861 RBL 20 WL157 IAW SRM 51-40-02-0G-0 AND WEB BS 794.37 TO 847 RBL 20 WL154 IAW SRM 51-40-02-0G-0;[04] VERIFY APPLICABILITY; IDENTIFICATION SRM 53-60-15-0L-1 AND ALLOWABLE DAMAGE SRM 53-60-15-1A-1;[05] VERIFIED CORRECTIVE ACTION 1-4;[06] RECEIVED VERTICAL WEB ON SUBTHRESHOLD WEB IN AFT CARGO BAY BS 794 TO BS 847 RBL20 WL 154 NEW. ITEM146A8123Y10 PO#835505. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A8121. OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION #6  OK TO INSTALL GIVEN;[08] INSTALLED VERTICAL WEB ON SUBTHRESHOLD WEB IN AFT CARGO BAY BS794 TO BS847 RBL20 WL 154 IAW SRM 51-40-02 AND DWG 146A8121 AND DWG 146A8120. OK TO INSTALL FLOOR STRUCTURE STRAP.;[09] VERIFIED CORRECTIVE ACTION #8  OK TO INSTALL FLOOR STRUCTURE STRAP GIVEN;[10] REINSTALLED FLOOR STRUCTURE STRAP IN AFT CARGO BAY BS 774 TO BS861 RBL20 WL 154 IAW SRM 51-40-02 AND DWG 146A8120; DWG 146A0081;[11] VERIFIED CORRECTIVE ACTION ENTRY 10.
